# SDR USAA2012103000004

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AFT DOOR SILL UPPER SURFACE AT FR66, Y1427.  REPAIRED LEFT AFT DOOR SILL AT FR66, Y1427 IAW A321 SRM 53-41-14 FIG 101 & FIG 201.
